Alert archive / New Hampshire / Red Flag Warnings in 2012

Red Flag Warning 1, NWS Gray, ME

March 23, 2012

NWS Gray, ME issued this red flag warning at Mar 23, 2012, 4:35 AM EDT. It took effect at Mar 23, 2012, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 23, 2012, 4:35 AM EDT (08:35 UTC)
In effect from
Mar 23, 2012, 11:00 AM EDT
Expired
Mar 23, 2012, 8:00 PM EDT
In force
9 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WWUS81 KGYX 230835
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
435 AM EDT FRI MAR 23 2012

...A FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING
FOR ALL BUT FAR NORTHERN NEW HAMPSHIRE FOR TODAY...

...A FIRE WEATHER WATCH CONTINUES IN EFFECT FOR SOUTHERN AND
WESTERN MAINE EXCEPT THE MOUNTAINS FOR TODAY...

.WITH THE LACK OF RAIN...MUCH OF NORTHERN NEW ENGLAND CONTINUES
TO BE IN A DRY SPELL. THE DRY CONDITIONS, COMBINED WITH
INCREASINGLY GUSTY WINDS OF 20 TO 30 MPH AND RELATIVE HUMIDITY
VALUES AROUND 20 PERCENT WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS TODAY.

NHZ003>010-013-014-231700-
/O.UPG.KGYX.FW.A.0001.120323T1500Z-120324T0000Z/
/O.NEW.KGYX.FW.W.0001.120323T1500Z-120324T0000Z/
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
435 AM EDT FRI MAR 23 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING FOR HIGH FIRE DANGER FOR ALL BUT FAR NORTHERN NEW
HAMPSHIRE...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG
WARNING FOR HIGH FIRE DANGER...WHICH IS IN EFFECT FROM 11 AM THIS
MORNING TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

* AFFECTED AREA...ALL BUT FAR NORTHERN NEW HAMPSHIRE.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS OF 20 TO 30 MPH.

* TIMING...FROM LATE MORNING THROUGH EARLY THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...HIGHS 60 TO 70.

* LIGHTNING...NONE.

* IMPACTS...WITH THE HIGH FIRE DANGER AND DRY FUELS...ANY GRASS OR
  BRUSH FIRES THAT IGNITE COULD SPREAD AND BECOME OUT OF CONTROL
  RAPIDLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE DANGEROUS FIRE
GROWTH POTENTIAL.

&&

$$

MEZ012>014-018>028-231700-
/O.CON.KGYX.FW.A.0001.120323T1500Z-120324T0000Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-
435 AM EDT FRI MAR 23 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 AM EDT THIS
MORNING THROUGH THIS EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 AM EDT THIS
MORNING THROUGH THIS EVENING. 

* AFFECTED AREA...SOUTHERN AND CENTRAL MAINE...INCLUDING COASTAL
  AREAS.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS OF 20 TO 30 MPH.

* TIMING...LATE THIS MORNING THROUGH EARLY THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...HIGHS 60 TO 70.

* LIGHTNING...NONE.

* IMPACTS...WITH THE VERY HIGH FIRE DANGER AND DRY FUELS...ANY 
  GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD AND BECOME OUT 
  OF CONTROL RAPIDLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
3 follow-up statements
041 
WWUS81 KGYX 231307
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
907 AM EDT FRI MAR 23 2012

...A RED FLAG WARNING IS NOW IN EFFECT FOR MUCH OF NEW HAMPSHIRE
AND SOUTHERN MAINE TODAY...

.WITH THE LACK OF RAIN...MUCH OF NORTHERN NEW ENGLAND CONTINUES
TO BE IN A DRY SPELL. THE DRY CONDITIONS...COMBINED WITH
INCREASINGLY GUSTY WINDS OF 20 TO 30 MPH AND RELATIVE HUMIDITY
VALUES AROUND 20 TO 25 PERCENT WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS TODAY.

MEZ012>014-018>028-240000-
/O.UPG.KGYX.FW.A.0001.120323T1500Z-120324T0000Z/
/O.EXA.KGYX.FW.W.0001.120323T1500Z-120324T0000Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-
907 AM EDT FRI MAR 23 2012

...RED FLAG WARNING IN EFFECT UNTIL 8 PM THIS EVENING...

* AFFECTED AREA...MUCH OF SOUTHERN AND CENTRAL MAINE.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS OF 20 TO 30 MPH.

* TIMING...FROM LATE MORNING THROUGH EARLY THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 TO 25 PERCENT.

* TEMPERATURES...60 TO 70 DEGREES.

* LIGHTNING...NONE.

* IMPACTS...WITH THE HIGH FIRE DANGER AND DRY FUELS...ANY GRASS OR
  BRUSH FIRES THAT IGNITE COULD SPREAD AND BECOME OUT OF CONTROL
  RAPIDLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE DANGEROUS FIRE
GROWTH POTENTIAL.

&&

$$

NHZ003>010-013-014-240000-
/O.CON.KGYX.FW.W.0001.120323T1500Z-120324T0000Z/
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
907 AM EDT FRI MAR 23 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

* AFFECTED AREA...MOST OF NEW HAMPSHIRE.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP 20 TO 30 MPH.

* TIMING...FROM LATE MORNING THROUGH EARLY THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 TO 25 PERCENT.

* TEMPERATURES...60 TO 70 DEGREES.

* LIGHTNING...NONE.

* IMPACTS...WITH THE HIGH FIRE DANGER AND DRY FUELS...ANY GRASS 
  OR BRUSH FIRES THAT IGNITE COULD SPREAD AND BECOME OUT OF 
  CONTROL RAPIDLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE DANGEROUS FIRE
GROWTH POTENTIAL.

&&

$$
JC
304 
WWUS81 KGYX 231904
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
304 PM EDT FRI MAR 23 2012

...A RED FLAG WARNING IS NOW IN EFFECT FOR MUCH OF NEW HAMPSHIRE
AND SOUTHERN MAINE THROUGH THIS EVENING...

.WITH THE LACK OF RAIN...MUCH OF NORTHERN NEW ENGLAND CONTINUES
TO BE IN A DRY SPELL. THE DRY CONDITIONS...COMBINED WITH
INCREASINGLY GUSTY WINDS OF 20 TO 30 MPH AND RELATIVE HUMIDITY
VALUES AROUND 20 TO 25 PERCENT WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS THROUGH SUNSET.

MEZ012>014-018>028-NHZ003>010-013-014-240000-
/O.CON.KGYX.FW.W.0001.000000T0000Z-120324T0000Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
304 PM EDT FRI MAR 23 2012

...RED FLAG WARNING IN EFFECT UNTIL 8 PM...

* AFFECTED AREA...MUCH OF SOUTHERN AND CENTRAL MAINE AS WELL AS
  MUCH OF NEW HAMPSHIRE.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS OF 20 TO 30 MPH.

* TIMING...THROUGH EARLY THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 10 TO 20 PERCENT.

* TEMPERATURES...60 TO 70 DEGREES.

* LIGHTNING...NONE.

* IMPACTS...WITH THE HIGH FIRE DANGER AND DRY FUELS...ANY GRASS OR
  BRUSH FIRES THAT IGNITE COULD SPREAD AND BECOME OUT OF CONTROL
  RAPIDLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE DANGEROUS FIRE
GROWTH POTENTIAL.

&&

$$
731 
WWUS81 KGYX 232357
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
757 PM EDT FRI MAR 23 2012

...RED FLAG CONDITIONS ENDING...

.WINDS ARE DYING DOWN THIS EVENING AND RELATIVE HUMIDITY LEVELS
ARE SLOWLY RISING.

MEZ012>014-018>028-NHZ003>010-013-014-240100-
/O.EXP.KGYX.FW.W.0001.000000T0000Z-120324T0000Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
757 PM EDT FRI MAR 23 2012

...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR
SOUTHERN NEW HAMPSHIRE AND SOUTHWEST MAINE...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. 

WINDS WILL CONTINUE TO DIE DOWN OVERNIGHT. RELATIVE HUMIDITY
LEVELS WILL INCREASE AS TEMPERATURES COOL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this red flag warning went out at Mar 23, 3:35 AM EDT, 1 hour earlier.

Area forecast discussion, Mar 23, 3:35 AM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
335 AM EDT FRI MAR 23 2012

.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO MOVE OUT TO SEA TODAY AS HIGH
PRESSURE BUILDS IN FROM CANADA. THE HIGH WILL SETTLE OVER NEW
ENGLAND TONIGHT THEN MOVE OFFSHORE ON SATURDAY AS A LARGE AREA OF
LOW PRESSURE APPROACHES FROM THE MID WEST. THE LOW WILL TRACK TO
OUR SOUTH AND EAST SUNDAY INTO MONDAY. AN UPPER LOW WILL PRODUCE COOL
UNSETTLED WEATHER ACROSS THE REGION ON MONDAY. HIGH PRESSURE WILL
BUILD EAST ACROSS THE AREA TUESDAY AND WEDNESDAY. LOW PRESSURE
WILL APPROACH FROM THE GREAT LAKES ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE CD FNT HAS PUSHED OFFSHORE. HIGH PRES WILL BUILD SE FROM
CANADA TDA. BETWEEN THE TWO SYSTEMS EXPECT NORTHERLY WINDS TDA
WHICH COULD BECOME RATHER GUSTY AT TIMES. THIS WILL BRING IN
COOLER AIR TDA...BUT STILL TEMPS SHOULD BE ABOVE NORMAL... JUST
NOT TO THE RECORD BREAKING EXTREMES OF THE PAST SEVERAL DAYS.

EXPECT HIGHS IN THE 50S N AND 60S S WITH A FEW TOWNS REACHING
AROUND 70 OVER SRN NH AND SW ME. NORTHERLY WINDS WILL BE STRONG
ENOUGH TO KEEP OUT ANY SEA BREEZES TDA. SKIES SHOULD GENERALLY BE
MOSTLY SUNNY.

THE COMBINATION OF LOW HUMIDITY...GUSTY WINDS AND THE LACK OF
RAINFALL OVER THE PAST SEVERAL DAYS HAS CREATED A HIGH FIRE DANGER
ACROSS MOST OF THE REGION...SEE THE FIRE WX DISCUSSION BELOW FOR
MORE DETAILS.

GENERALLY USED GFS40 AND A BLEND OF MAV/MET MOS GUIDANCE FOR THE
NEAR TERM FCST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
THE HIGH SETTLES OVER THE REGION TNGT WITH WINDS BECOMING LGT AND
SKIES REMAIN MOSTLY CLR THRU MUCH OF THE NGT. THIS WILL ALLOW
TEMPS TO DROP TO LEVELS NOT SEEN FOR SEVERAL DAYS. LOWS WILL RANGE
FROM THE 20S N TO THE 30S S. THE HIGH MOVES OFF TO THE E ON
SATURDAY AS A LARGE AREA OF LOW PRES APPROACHES FROM THE MID WEST.
THIS WILL RESULT IN INCREASING CLOUDS...BUT DON'T EXPECT ANY PRCP
THRU THE DAY AS THE FLOW ALOFT REMAINS FROM THE NW AS THE UPR LVL
RIDGE BARELY HANGS ON AS THE UPR LVL CUTOFF TO OUR W MOVES SLOWLY
TOWARD THE E COAST. TEMPS WILL CONT ABOVE NORMAL...BUT THE CLOUD
COVER WILL GIVES US HIGHS A LITTLE COOLER THAN TDA. HIGHS WILL
RANGE FROM THE MID 40S TO LOWER 50S N AND MID 50S TO LOWER 60S S.
GENERALLY USED GFS40 AND A BLEND OF MAV/MET MOS FOR THE SHORT TERM
FCST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
WE BEGIN THE PERIOD WITH A CLOSED LOW OVER THE MISSISSIPPI VALLEY.
AN ENERGETIC NORTHERN STREAM DISTURBANCE WILL QUICKLY KICK THAT
UPPER LOW OFFSHORE BY SUNDAY NIGHT...AS IT CARVES OUT AN UPPER
TROUGH OVER THE NORTHEAST. THE TROUGH WILL CLOSE OFF AND SLOW DOWN
AS IT REACHES THE MARITIMES EARLY NEXT WEEK. BY MIDWEEK...WE'RE
LEFT WITH A NEARLY ZONAL FLOW.

IN THE DAILIES...SURFACE LOW TRACKS TO OUR SOUTH ON SUNDAY WITH
ONSHORE FLOW KEEPING TEMPERATURES NEAR OR SLIGHTLY BELOW NORMAL.
AN UPPER LOW WILL PRODUCE COOL UNSETTLED WEATHER ACROSS THE REGION
ON MONDAY. HIGH PRESSURE WILL BUILD EAST ACROSS THE AREA TUESDAY
AND WEDNESDAY. LOW PRESSURE WILL APPROACH FROM THE GREAT LAKES ON
THURSDAY.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH SATURDAY/...VFR EXPECTED THRU THE SHORT TERM
EVEN WITH INCREASING CLOUDS LATE TNGT AND SATURDAY. GUSTY N NW
WINDS TDA.

LONG TERM...

SAT NIGHT - SUN...MVFR IN RAIN AND DRIZZLE...WITH SCT IFR IN FOG.

&&

.MARINE...
SHORT TERM /TODAY THROUGH SATURDAY/...HAVE DROPPED THE SCA AS
WINDS AND GUSTS HAVE DROPPED BELOW CRITERIA. EXPECT N NW WINDS TO
GUST TO 25 KT AT TIMES TDA...BUT NOT FREQUENT ENOUGH TO WARRANT AN
SCA. THE OFFSHORE WIND FLOW WILL KEEP SEAS WELL BELOW SCA
CRITERIA. WINDS DROP OFF TNGT AS HIGH PRES SETTLES OVER THE
REGION. THE HIGH MOVES E ON SATURDAY BUT KEEPS WINDS AND SEAS WELL
BELOW SCA LEVELS.

LONG TERM...

MON - TUE...GALE FORCE WINDS ARE POSSIBLE.

&&

.FIRE WEATHER...
WILL UPDATED THE FIRE WX WATCH TO A RED FLAG WARNING FOR NH
/EXCEPT THE FAR NRN ZONES/ AND CONT THE FIRE WX WATCH FOR OUR ME
ZONES /EXCEPT THE MT ZONES/ AS WINDS, RH AND FUELS ALL SUPPORT
IT. RH VALUES DROPPING TO AROUND 20 PCT TDA. SUSTAINED WINDS
AROUND 10 MPH BUT SHOULD SEE GUSTS IN THE 20 TO 30 MPH RANGE AS
WINDS MIX OUT DURING THE DAY. LACK OF ANY PRCP FOR SEVERAL DAYS
NOW AND LACK OF ANY SNOW MELT OUTSIDE OF THE N/MT AREAS HAS HELPED
DRY OUT FUELS. THE FIRE WX WATCH FOR OUR MAINE ZONES WILL LIKELY
BE UPGRADED TO A RED FLAG WARNING AFTER COLLABORATION WITH STATE
FIRE WX.

&&

.CLIMATE...
PWM AND CON CONT TO SET RECORDS FOR EXTREMELY WARM CONDITIONS.
RER AND PNS PRODUCTS WILL BE ISSUED WITHIN THE NEXT HOUR TO
HIGHLIGHT ALL THE RECENT RECORDS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FIRE WEATHER WATCH FROM 11 AM EDT THIS MORNING THROUGH THIS
     EVENING FOR MEZ012>014-018>028.
NH...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR NHZ003>010-013-014.
MARINE...NONE.

&&
Hazardous weather outlook, Mar 23, 3:18 AM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
318 AM EDT FRI MAR 23 2012

MEZ007>009-NHZ001-002-240730-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
318 AM EDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ003>010-013-014-240730-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
318 AM EDT FRI MAR 23 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ012>014-018>028-240730-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
318 AM EDT FRI MAR 23 2012

...FIRE WEATHER WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-240730-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
318 AM EDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Red Flag Warnings in New Hampshire, 2012Red Flag Warnings in Maine, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.